# SDR UPS00833007

- Difficulty date: June 25, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 66,340 hours, 43,860 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1 RT WING AUX. TANK SPAR UPPER CAP IS CORRODED BEYOND LIMITS BETWEEN XFS 107.5 AND XFS 126.25     REPAIRED SPAR CAP I.A.W. SRM. 57-2-1 FIG. 36.
